Means on commutative semigroups and nonlinear ergodic theorems

Kazuo Kido, Wataru Takahashi

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)585-605
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume111
Issue number2
DOIs
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Nonlinear Ergodic Theorem
Semigroup

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Means on commutative semigroups and nonlinear ergodic theorems. / Kido, Kazuo; Takahashi, Wataru.

In: Journal of Mathematical Analysis and Applications, Vol. 111, No. 2, 1985, p. 585-605.

Research output: Contribution to journalArticle

@article{358cb24818f54e048f71130ece4073b0,
title = "Means on commutative semigroups and nonlinear ergodic theorems",
author = "Kazuo Kido and Wataru Takahashi",
year = "1985",
doi = "10.1016/0022-247X(85)90237-9",
language = "English",
volume = "111",
pages = "585--605",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Means on commutative semigroups and nonlinear ergodic theorems

AU - Kido, Kazuo

AU - Takahashi, Wataru

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=15944426039&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=15944426039&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(85)90237-9

DO - 10.1016/0022-247X(85)90237-9

M3 - Article

AN - SCOPUS:15944426039

VL - 111

SP - 585

EP - 605

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -